# SDR R61A201803180357

- Difficulty date: February 23, 2018
- Submitted: March 18, 2018
- Operation: Air carrier
- Aircraft: N872RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000143
- Aircraft time: 27,741 hours, 17,577 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, MAINTENANCE FOUND LEFT HAND UPPER HORIZONTAL SKIN HAS GOUGE AT RIB 6. (MAJOR REPAIR) REPAIRED GOUGE BY INSTALLING INTERNAL REPAIR DOUBLER REF ETD2018-170-022426.
